# SDR P5CA9500793

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Clevis Assy
- Part number: 65B733247
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOOR FITTING BROKEN AND CRACKED.  REMOVED AND REPLACED CLEVIS ASSEMBLY ON LEFT HAND MAIN BODY GEAR OUTBOARD DOOR IAW MM 20-11-27.
